Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Burning sensation after passing the urine, giddiness, took cap, not cured completely. What do i do?

hi I am Nayana 40 and having burning sensation after passing the urine for a long time. It is severe when approacing periods. then suddenly stops for a couple of days and recurs. had niftas 100 one tablet a day for 15 days as two tablets a day was causing giddiness.Better with the tablet but not cured completely. pl advise.
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Hi Nayana,
Thanks for writing your query.

After reading your post, it seems that you are having symptoms due to Urinary Tract Infection(UTI).
It is more common in females.
You should drink lots of pure water daily.

You should also get your urine examined for :-
> Routine/Microscopic examiantion and
> Culture/Senstivity.

Antibiotic, if needed can be started according to the reports of the culture/senstivity reports.

If the problem persists, get yourself clinically examined and investigated by a Urologist.
I hope this is helpful to you.
Answered: Tue, 19 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor